Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 367467, 21 pages
http://dx.doi.org/10.5402/2012/367467
Research Article

Some Classes of Pseudosymmetric Contact Metric 3-Manifolds

Department of Mathematics, University of Thessaloniki, Adendron 57007, Greece

Received 13 November 2011; Accepted 22 December 2011

Academic Editors: T. Friedrich and O. Mokhov

Copyright © 2012 Evaggelia Moutafi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Deszcz, “On pseudo-symmetric spaces,” Bulletin de la Société Mathématique de Belgique. Série A, vol. 44, no. 1, pp. 1–34, 1992. View at Google Scholar · View at Zentralblatt MATH
  2. Z. I. Szabó, “Structure theorems on Riemannian spaces satisfying R(X,Y)·R=0. I. The local version,” Journal of Differential Geometry, vol. 17, no. 4, pp. 531–582, 1982. View at Google Scholar
  3. Z. I. Szabó, “Structure theorems on Riemannian spaces satisfying R(X,Y)·R=0 II. Global versions,” Geometriae Dedicata, vol. 19, no. 1, pp. 65–108, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Takagi, “An example of Riemannian manifolds satisfying R(X,Y)·R=0 but not R=0,” The Tohoku Mathematical Journal, vol. 24, pp. 105–108, 1972. View at Google Scholar · View at Zentralblatt MATH
  5. M. Belkhelfa, R. Deszcz, M. Głogowska, M. Hotloś, D. Kowalczyk, and L. Verstraelen, “On some type of curvature conditions,” in PDEs, Submanifolds and Affine Differential Geometry, vol. 57 of Banach Center Publications, pp. 179–194, Institute of Mathematics of the. Polish Academy of Sciences, Warsaw, Poland, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Deprez, R. Deszcz, and L. Verstraelen, “Examples of pseudo-symmetric conformally flat warped products,” Chinese Journal of Mathematics, vol. 17, no. 1, pp. 51–65, 1989. View at Google Scholar · View at Zentralblatt MATH
  7. O. Kowalski and M. Sekizawa, Three—Dimensional Riemannian Manifolds of c—Conullity Two, Riemannian Manifolds of Conullity Two, chapter 11, World Scientific, Singapore, 1996.
  8. O. Kowalski and M. Sekizawa, “Local isometry classes of Riemannian 3-manifolds with constant Ricci eigenvalues ρ1=ρ2ρ3,” Archivum Mathematicum, vol. 32, no. 2, pp. 137–145, 1996. View at Google Scholar
  9. O. Kowalski and M. Sekizawa, “Pseudo-symmetric spaces of constant type in dimension three—elliptic spaces,” Rendiconti di Matematica e Delle sue Applicazioni. Serie VII, vol. 17, no. 3, pp. 477–512, 1997. View at Google Scholar · View at Zentralblatt MATH
  10. O. Kowalski and M. Sekizawa, “Pseudo-symmetric spaces of constant type in dimension three—non-elliptic spaces,” Bulletin of Tokyo Gakugei University, vol. 50, pp. 1–28, 1998. View at Google Scholar · View at Zentralblatt MATH
  11. N. Hashimoto and M. Sekizawa, “Three-dimensional conformally flat pseudo-symmetric spaces of constant type,” Archivum Mathematicum, vol. 36, no. 4, pp. 279–286, 2000. View at Google Scholar · View at Zentralblatt MATH
  12. G. Calvaruso, “Conformally flat pseudo-symmetric spaces of constant type,” Czechoslovak Mathematical Journal, vol. 56, no. 2, pp. 649–657, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. T. Cho and J.-I. Inoguchi, “Pseudo-symmetric contact 3-manifolds,” Journal of the Korean Mathematical Society, vol. 42, no. 5, pp. 913–932, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. T. Cho, J.-I. Inoguchi, and J.-E. Lee, “Pseudo-symmetric contact 3-manifolds. III,” Colloquium Mathematicum, vol. 114, no. 1, pp. 77–98, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Belkhelfa, R. Deszcz, and L. Verstraelen, “Symmetry properties of Sasakian space forms,” Soochow Journal of Mathematics, vol. 31, no. 4, pp. 611–616, 2005. View at Google Scholar · View at Zentralblatt MATH
  16. F. Gouli-Andreou and E. Moutafi, “Two classes of pseudosymmetric contact metric 3-manifolds,” Pacific Journal of Mathematics, vol. 239, no. 1, pp. 17–37, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. F. Gouli-Andreou and E. Moutafi, “Three classes of pseudosymmetric contact metric 3-manifolds,” Pacific Journal of Mathematics, vol. 245, no. 1, pp. 57–77, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. D. E. Blair, Contact Manifolds in Riemannian geometry, vol. 509 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976.
  19. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203 of Progress in Mathematics, Birkhäuser, Boston, Mass, USA, 2002.
  20. F. Gouli-Andreou and Ph. J. Xenos, “On 3-dimensional contact metric manifolds with ξτ=0,” Journal of Geometry, vol. 62, no. 1-2, pp. 154–165, 1998. View at Publisher · View at Google Scholar
  21. F. Gouli-Andreou and Ph. J. Xenos, “On a class of 3-dimensional contact metric manifolds,” Journal of Geometry, vol. 63, no. 1-2, pp. 64–75, 1998. View at Publisher · View at Google Scholar
  22. F. Gouli-Andreou, J. Karatsobanis, and Ph. Xenos, “Conformally flat 3τa manifolds,” Differential Geometry—Dynamical Systems, vol. 10, pp. 107–131, 2008. View at Google Scholar
  23. T. Koufogiorgos, M. Markellos, and V. J. Papantoniou, “The harmonicity of the Reeb vector field on contact metric 3-manifolds,” Pacific Journal of Mathematics, vol. 234, no. 2, pp. 325–344, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. T. Koufogiorgos and C. Tsichlias, “On the existence of a new class of contact metric manifolds,” Canadian Mathematical Bulletin, vol. 43, no. 4, pp. 440–447, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. D. E. Blair, T. Koufogiorgos, and B. J. Papantoniou, “Contact metric manifolds satisfying a nullity condition,” Israel Journal of Mathematics, vol. 91, no. 1–3, pp. 189–214, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. E. Boeckx, “A full classification of contact metric (κ,μ)-spaces,” Illinois Journal of Mathematics, vol. 44, no. 1, pp. 212–219, 2000. View at Google Scholar
  27. G. Calvaruso and D. Perrone, “Semi-symmetric contact metric three-manifolds,” Yokohama Mathematical Journal, vol. 49, no. 2, pp. 149–161, 2002. View at Google Scholar · View at Zentralblatt MATH
  28. T. Koufogiorgos and C. Tsichlias, “Generalized (κ,μ)-contact metric manifolds with ξμ=0,” Tokyo Journal of Mathematics, vol. 31, no. 1, pp. 39–57, 2008. View at Google Scholar · View at Zentralblatt MATH